Panadol Extra Strength PM 50 Caplets


Descripción del producto

Active Ingredient (in each caplets) Acetaminophen 500 mg – Pain reliever. Diphenhydramine HCI 25 mg – Nighttime sleep-aid Inactive ingredient Carnauba wax, crospovidone, FD&C blue #1 aluminum lake, FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, steric acid, titanium dioxide. Uses Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness. Directions Do not take more than directed (see overdose warning).  Adult and children 12 years of age and over: take 2 caplets at bedtime, if needed or as directed by a doctor. Do not give to children under 12 years of age Warning Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks very day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash.  If a skin reaction occurs, stop use and seek medical help right away. Do not use with any other drug containing acetaminophen (prescription or nonprescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. With any other product containing diphenhydramine, even one used on skin, in children under 12 years of age, if you are allergic to acetaminophen or any of the inactive ingredients in this product. Ask a doctor use if you have, liver disease, glaucoma, a breathing problem such as emphysema or chronic bronchitis, trouble urinating due to an enlarged prostate gland. Ask a doctor or pharmacist before use if you are taking, the blood thinning drug warfarin, sedatives or tranquilizers. When using this product drowsiness will occur, avoid alcoholic drinks, be careful when driving motor vehicle or operating machinery. Stop use and ask a doctor if, sleeplessness persists continuously for more than 2 weeks.  Insomnia may be a symptom of a serious underlying medical illness, pain gets worse or lasts more than 10 days, redness or swelling is present, any new symptoms appear.  These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use.  Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems.  In case of overdose, get medical help or contact a Poison Control Center right away.  Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

View more